MAUDE Adverse Event Report: SMITH & NEPHEW, INC. KIT, STABILIZATION SHOULDER, (12); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. KIT, STABILIZATION SHOULDER, (12); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Catalog Number 7210573
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference number: (b)(4).
 
Event or Problem Description
It was reported that the stabilization shoulder kit arrived damaged from moisture leak through the package.No case reported; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H10 h3, h6: the reported device was received for evaluation.A visual inspection revealed no water damage to the outer packaging, the shipping documents or the stabilization kits inside the box.All seals are intact and no water damage was present.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the packaging process found that the packaging assembler must verify that the pouch is free of pin holes, cuts and seal defects and ensure proper product orientation.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Factors that can contribute to the reported event include improper shipping conditions.Based on this investigation, the need for corrective action is not indicated.

Brand Name
KIT, STABILIZATION SHOULDER, (12)
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
Manufacturer (Section G)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key20787894
Report Number3003604053-2024-00062
Device Sequence Number7809884
Product Code FWZ
UDI-Device Identifier03596010511232
UDI-Public3596010511232
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7210573
Device Lot Number6214LR2300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown